# SDR QXEA200601747

- Difficulty date: July 6, 2006
- Submitted: July 10, 2006
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 19,877 hours, 28,709 cycles
- System (JASC): 2420 · AC Generation System
- Part: Caution Message
- Condition: Illuminated
- Location: Aux Inverter
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT 2285 AUXILIARY INVERTER CAUTION.  MAINTENANCE PLACED ON MEL.  AIRCRAFT RETURNED TO SERVICE.
